Drained cavity expansions in soils of finite radial extent subjected to two boundary conditions
Article first published online: 4 NOV 2011
Copyright © 2011 John Wiley & Sons, Ltd.
International Journal for Numerical and Analytical Methods in Geomechanics
Volume 37, Issue 4, pages 331–352, March 2013
How to Cite
Pournaghiazar, M., Russell, A. R. and Khalili, N. (2013), Drained cavity expansions in soils of finite radial extent subjected to two boundary conditions. Int. J. Numer. Anal. Meth. Geomech., 37: 331–352. doi: 10.1002/nag.1099
- Issue published online: 16 FEB 2013
- Article first published online: 4 NOV 2011
- Manuscript Accepted: 26 AUG 2011
- Manuscript Received: 8 JUN 2011
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!